Volume 5, Issue 2
Seven-Diagonal and Nine-Diagonal Sip Algorithms

Jia-Gan Hu

DOI:

J. Comp. Math., 5 (1987), pp. 95-104.

Published online: 1987-05

Preview Full PDF 168 1792
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-5-95, author = {Jia-Gan Hu}, title = {Seven-Diagonal and Nine-Diagonal Sip Algorithms}, journal = {Journal of Computational Mathematics}, year = {1987}, volume = {5}, number = {2}, pages = {95--104}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9535.html} }
TY - JOUR T1 - Seven-Diagonal and Nine-Diagonal Sip Algorithms AU - Jia-Gan Hu JO - Journal of Computational Mathematics VL - 2 SP - 95 EP - 104 PY - 1987 DA - 1987/05 SN - 5 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9535.html KW - AB -
Jia-Gan Hu. (1970). Seven-Diagonal and Nine-Diagonal Sip Algorithms. Journal of Computational Mathematics. 5 (2). 95-104. doi:
Copy to clipboard
The citation has been copied to your clipboard